# SDR PNSA070504

- Difficulty date: May 17, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 340B206
- Aircraft time: 36,036 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100501
- Condition: Cracked
- Location: Cockpit
- Part time: 1,189 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO DESCENT CAPTAIN`S FRONT WINDSHIELD CRACKED.  REMOVED AND REPLACED CAPTAIN'S WINDOW.
